# SDR I5PA2025012175703

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,356 hours, 34,886 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052E06955
- Part serial: 96108861
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A, MX INSP, ESI - DISCREPANCY: LEFT FMC FAULT.   SWAPPED LT AND RT FMC, FAULT FOLLOWED. PLACED RT FMC ON MEL. REMOVE AND REPLACED RT FMC PER AMM 34-61-00.
